HICs' optimal trade openness and the modelling of the default penalty
Celia Cabral ()
Journal of International Money and Finance, 1998, vol. 17, issue 5, 803-811
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:17:y:1998:i:5:p:803-811
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().